# SDR R61A201511010768

- Difficulty date: November 1, 2015
- Submitted: November 1, 2015
- Operation: Air carrier
- Aircraft: N209WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4209
- Aircraft time: 13,580 hours, 13,348 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85537479
- Condition: Dented
- Location: Zone 200
- Part time: 13,580 hours, 13,348 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, TWO DENTS ON LT FUSALAGE SKIN.
